Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 690806, 11 pages
http://dx.doi.org/10.1155/2014/690806
Research Article

Quasi-Jordan Banach Algebras

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455-5, Riyadh 11451, Saudi Arabia

Received 16 November 2013; Accepted 14 January 2014; Published 25 March 2014

Academic Editor: Marco Sabatini

Copyright © 2014 Reem K. Alhefthi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Fritzsche, “Sophus Lie: a sketch of his life and work,” Journal of Lie Theory, vol. 9, no. 1, pp. 1–38, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Jordan, “Uber eine klasse nichtassoziativer hyperkomplexer algebren,” Nachrichten von der Gesellschaft der Wissenschaften zu Göttingen, pp. 569–575, 1932. View at Google Scholar
  3. K. McCrimmon, A Taste of Jordan Algebras, Universitext, Springer, New York, NY, USA, 2004. View at MathSciNet
  4. N. Jacobson, Structure and Representations of Jordan Algebras, vol. 39 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 1968. View at MathSciNet
  5. F. Gürsey and C.-H. Tze, On the Role of Division, Jordan and Related Algebras in Particle Physics, World Scientific, River Edge, NJ, USA, 1996. View at MathSciNet
  6. R. Iordănescu, Jordan Structures in Analysis, Geometry and Physics, Editura Academiei Române, Bucharest, Romania, 2009. View at MathSciNet
  7. H. Upmeier, Symmetric Banach Manifolds and Jordan C*-Algebras, vol. 104 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet
  8. I. L. Kantor, “Classification of irreducible transitive differential groups,” Doklady Akademii Nauk SSSR, vol. 158, pp. 1271–1274, 1964. View at Google Scholar · View at MathSciNet
  9. M. Koecher, “Über eine Gruppe von rationalen Abbildungen,” Inventiones Mathematicae, vol. 3, pp. 136–171, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Tits, “Une classe d'algèbres de Lie en relation avec les algèbres de Jordan,” Indagationes Mathematicae, vol. 24, pp. 530–535, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-L. Loday, “Une version non commutative des algèbres de Lie: les algèbres de Leibniz,” L'Enseignement Mathématique, vol. 39, no. 3-4, pp. 269–293, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J.-L. Loday and T. Pirashvili, “Universal enveloping algebras of Leibniz algebras and (co)homology,” Mathematische Annalen, vol. 296, no. 1, pp. 139–158, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-L. Loday, “Dialgebras,” in Dialgebras and Related Operads, vol. 1763 of Lecture Notes in Math., pp. 7–66, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Velásquez and R. Felipe, “Quasi-Jordan algebras,” Communications in Algebra, vol. 36, no. 4, pp. 1580–1602, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Velásquez and R. Felipe, “On K-B quasi-Jordan algebras and their relation with Liebniz algebras,” Comunicaciónes del CIMAT, No. 1-10-10/15-12-2010.
  16. R. Felipe, “An analogue to functional analysis in dialgebras,” International Mathematical Forum, vol. 2, no. 21–24, pp. 1069–1091, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Velásquez and R. Felipe, “Split dialgebras, split quasi-Jordan algebras and regular elements,” Journal of Algebra and Its Applications, vol. 8, no. 2, pp. 191–218, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet